# SDR DALA2014093005331

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNELS ON FLOOR PANELS.   FLOOR PANELS  WERE REPAIRED AND REPLACED IAW SRM 51-10-4 AND 51-10-3, PAR 14 & 21, SRM 51-70-1, PAR 10, 51-10-3, PAR 14 & 21 AND 53-05 FIG 131B.
